Discussions that mention penicillin

Lymphomas board


I too have the same symptoms and are getting no answers. Maybe someone has a clue as to what the heck is going on with me.
I have had one swollen tonsil for four or so years. It has a white spot on it. At least 3 doctors have looked at it and no one seems concerned.
Since August, I have had swollen lymph nodes on the same side (right side of neck). The lymph nodes in my groin area are on and off sore and swollen.
I constantly get colds, I feel as if I am constantly sick. I have been getting severe migraines lasting days. I have brown/black floaters that impair my vision, daily.
I physically have to lay down and rest in the midle of the day. I am always tired and feel like crap ALL the time. I have pain and a swelling on my lower left rib cage. My chest hurts and it feels as if I have a respitory infection of some sort, but I cough up nothing. Today, my lower back on the sides (kidney area) are really sore. I had a MRI (brain scan) last week and things seem fine. The doctor did an antibody titer test and my ASO titer was over 500. She said it indicated a past untreated strep infection. I have been on penicillin for four days so far. I don't feel any better and I can't stand it anymore!
Another frightening change is that I cannot recall simple words, my short term memory is really bad all of a sudden-I am confused much of the time, and I forget what I am doing and can't concentrate on any one thing. It is so noticeable that several friends and family members have commented on it.
Does anybody have an insight??? Could this all just be related to a strep infection???
I really appreciate any feedback.
Thanks!
The body is one single organ and everything is connected. Therefore if you have a strep infection it is affecting the whole body. The penicillin has not had time to kill the infection after four days, however, you will find your symptoms increasing as the fight between the antibiotic and the strep begins. The body will start to mount a force to fight the infection and you will perhaps run more fever than you did when not treated, you will experience more pain for a day or so and then in about 2 weeks you will start to feel better gradually. Chronic infection will wear down the body's immune system so that it does not put up much of a fight and then you have these odd little feelings that aren't right but not easy to describe either. So good luck and don't give up till the antibiotic is taken up and a couple of weeks have passed.